# SDR SWAA2023121116447

- Difficulty date: October 31, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR TO SIDEWALL SUPPORT HAS CORROSION AT BS 727C+16 - 727F+3; RBL 22; WL 154<[01] WORK WILL ACCOMPLISH ON CUSTOMER CARD NBR:TTG800PC8QT;[02] VERIFIED CORRECTIVE ACTION STEP 1. VERIFIED MEASUREMENTS TABLE AND TASK CARD COMPLETE.
